# SDR UIEA2018111202572

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,237 hours, 21,054 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD FUEL PUMP LOW PRESSURE LITE ILLUMINATED IN FLT, LT MAIN TANK FUEL QTY WAS 12.6LBS. PERFORMED OPERATIONAL TEST OF ENGINE FUEL FEED SYSTEM TEST OF ENGINE FUEL FEED PASSED NO DEFECTS NOTED AT THIS TIME AS PER AMM 28-22-00.
